# SDR PNSA990803

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 31011607
- Condition: Leaked
- Location: Eng Compressor
- Part time: 14,573 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, CABIN HEAT SELECTOR WAS PLACED TO THE WARM POSITION.  COCKPIT BEGAN TO FILL WITH AN OIL MIST AND SMOKE AND SMELL.  HEAT WAS SELECTED BACK TO COLD AND CABIN CLEARED.  THIS OCCURRENCE IS STILL UNDER INVESTIGATION.  FOUND ENGINE COMPRESSOR SEAL LEAKING.  REPLACED SEAL WITH NEW AND NO FURTHER INDICATIONS OF OIL SMELL IN CABIN HAS BEEN DETECTED.
